Search results

Journal Article (218)

41.
Journal Article
Benner, P.; Mitchell, T.: Faster and More Accurate Computation of the H Norm via Optimization. SIAM Journal on Scientific Computing 40 (5), pp. A3609 - A3635 (2018)
42.
Journal Article
Benner, P.; Qiu, Y.; Stoll, M.: Low-Rank Eigenvector Compression of Posterior Covariance Matrices for Linear Gaussian Inverse Problems. SIAM/ASA Journal on Uncertainty Quantification 6 (2), pp. 965 - 989 (2018)
43.
Journal Article
Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
44.
Journal Article
Jongsma, H.-J.; Mlinarić, P.; Grundel, S.; Benner, P.; Trentelman, H. L.: Model Reduction of Linear Multi-Agent Systems by Clustering and with H2- and H-Error Bounds. Mathematics of Control, Signals, and Systems 30 (1), 6 (2018)
45.
Journal Article
Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics 18 (4), 1850033 (2018)
46.
Journal Article
Yücel, H.; Stoll, M.; Benner, P.: Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations. Electronic Transactions on Numerical Analysis 48, pp. 407 - 434 (2018)
47.
Journal Article
Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
48.
Journal Article
Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
49.
Journal Article
Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik 97 (10), pp. 1252 - 1267 (2017)
50.
Journal Article
Aliyev, N.; Benner, P.; Mengi, E.; Schwerdtner, P.; Voigt, M.: Large-Scale Computation of L-Norms by a Greedy Subspace Method. SIAM Journal on Matrix Analysis and Applications 38 (4), pp. 1496 - 1516 (2017)
51.
Journal Article
Banagaaya, N.; Benner, P.; Feng, L.; Meuris, P.; Schoenmaker, W.: An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations. Applied Mathematics and Computation 319, pp. 409 - 424 (2017)
52.
Journal Article
Benner, P.; Damm, T.; Rodriguez Cruz, Y. R.: Dual Pairs of Generalized Lyapunov Inequalities and Balanced Truncation of Stochastic Linear Systems. IEEE Transactions on Automatic Control 62 (2), 7478646, pp. 782 - 791 (2017)
53.
Journal Article
Benner, P.; Denißen, J.; Kohaupt, L.: Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing 54 (1), pp. 127 - 157 (2017)
54.
Journal Article
Benner, P.; Dolgov, S.; Khoromskaia, V.; Khoromskij, B. N.: Fast Iterative Solution of the Bethe–Salpeter Eigenvalue Problem Using Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 334, pp. 221 - 239 (2017)
55.
Journal Article
Benner, P.; Ezzatti, P.; Quintana-Ortí, E. S.; Remón, A.: Extending the Gauss–Huard Method for the Solution of Lyapunov Matrix Equations and Matrix Inversion. Concurrency and Computation: Practice and Experience 29 (9), e4076 (2017)
56.
Journal Article
Benner, P.; Hossain, M.-S.: Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms 76 (4), pp. 881 - 904 (2017)
57.
Journal Article
Benner, P.; Yücel, H.: Adaptive Symmetric Interior Penalty Galerkin Method for Boundary Control Problems. SIAM Journal on Numerical Analysis 55 (2), pp. 1101 - 1133 (2017)
58.
Journal Article
Bremer, J.; Goyal, P. K.; Feng, L.; Benner, P.; Sundmacher, K.: POD-DEIM for Efficient Reduction of a Dynamic 2D Catalytic Reactor Model. Computers & Chemical Engineering 106, pp. 777 - 784 (2017)
59.
Journal Article
Damm, T.; Benner, P.; Hauth, J.: Computing the Stochastic H-Norm by a Newton Iteration. IEEE Control Systems Letters 1 (1), pp. 92 - 97 (2017)
60.
Journal Article
Feng, L.; Antoulas, A. C.; Benner, P.: Some a Posteriori Error Bounds for Reduced-Order Modelling of (Non-) Parametrized Linear Systems. ESAIM: Mathematical Modelling and Numerical Analysis 51 (6), pp. 2127 - 2158 (2017)
Go to Editor View